# SDR CA131007010

- Difficulty date: September 28, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Lear 60LEAR
- Engine: Pwa PW305A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, WHITE SMOKE STARTED ENTERING THE CABIN. THE CREW ELECTED TO RETURN TO THE DEPARTURE AIRPORT WHERE AN UNEVENTFUL LANDING WAS ACCOMPLISHED. POST FLIGHT TROUBLESHOOTING ISOLATED THE PROBLEM TO THE NR 2 ENGINE. TEST RUNS SHOWED SMOKE INCREASING WITH ENGINE POWER.  INSPECTION TO IDENTIFY A SOURCE OF OIL LEAKAGE IN ON-GOING.
